# SDR AMTA200600426

- Difficulty date: July 8, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STANDBY FLIGHT DISPLAY INTERGRATED (ISFD) ATT FLAG SHOWS.  PERFORMED FIM, NO DEFECTS NOTED, OK FOR SERVICE.  (K)
